# SDR UALA2013071604997

- Difficulty date: July 15, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 62,401 hours, 8,813 cycles
- Engine: Pwa PW4090
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 31
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF RECEIVER BARELY AUDIBLE.  REPLACED HF TRANSCEIVER, OPS CHECKED NORMAL.
